Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014, Article ID 793247, 8 pages
http://dx.doi.org/10.1155/2014/793247
Research Article

Linearization from Complex Lie Point Transformations

1School of Electrical Engineering and Computer Science, National University of Sciences and Technology, Campus H-12, Islamabad 44000, Pakistan
2School of Mechanical and Manufacturing Engineering, National University of Sciences and Technology, Campus H-12, Islamabad 44000, Pakistan
3School of Natural Sciences, National University of Sciences and Technology, Campus H-12, Islamabad 44000, Pakistan

Received 19 August 2014; Revised 21 October 2014; Accepted 28 October 2014; Published 19 November 2014

Academic Editor: Peter G. L. Leach

Copyright © 2014 Sajid Ali et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [1 citation]

The following is the list of published articles that have cited the current article.

  • Hina M. Dutt, and Safdar, “Linearization of two dimensional complex-linearizable systems of second order ordinary differential equations,” Applied Mathematical Sciences, vol. 9, no. 57-60, pp. 2889–2900, 2015. View at Publisher ยท View at Google Scholar